Imperial College London

Emeritus ProfessorIanHodkinson

Faculty of EngineeringDepartment of Computing

Emeritus Professor of Logic and Computation
 
 
 
//

Contact

 

i.hodkinson Website

 
 
//

Location

 

noneHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Journals

Goldblatt R, Hodkinson I, 2017, Spatial logic of tangled closure operators and modal mu-calculus, Annals of Pure and Applied Logic, Vol:168, ISSN:1873-2461, Pages:1032-1090

Goldblatt R, Hodkinson I, 2017, Tangled closure algebras, Categories and General Algebraic Structures With Applications, Vol:7, ISSN:2345-5853, Pages:9-31

Goldblatt R, Hodkinson I, 2017, The finite model property for logics with the tangle modality, Studia Logica, Vol:106, ISSN:1572-8730, Pages:131-166

Goldblatt R, Hodkinson I, Spatial logic of modal mu-calculus and tangled closure operators, Arxiv

Conference

Goldblatt R, Hodkinson I, The Tangled Derivative Logic of the Real Line and Zero-Dimensional Spaces, 11th Conference on Advances in Modal Logic, AiML 2016, College Publications, Pages:342-361

More Publications